Posted by: Fran | 2008-11-05

Yasmin efficiency with iron supplements

Hi Doc

I recently had my iron levels checked and they were quite low thus I' ve started taking Chela-fer iron supplements. I am also on the pill (yasmin). I was wondering if the iron supplements will reduce the efficiency of the pill at all and whether I should take the iron supplements at different times to the pill.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The iron supplements will not interfere with the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: kathy | 2009-01-29

i have been using folic acid and b12 tablets but i still see the black spots and stars.i suffer from panic attacks as well now i' ve read that low blood is potent it activates the attacks can i use chelafer and the b12 shot please help me im always tired and cant sleep well at night i have 3 children when they cry its feels like my head is about to explode i feel depressed what can i do

Reply to kathy
Posted by: sammy | 2008-11-05

I also had iron level problems, I used the iron medication with yasmin and it did not effect the yasmins work

Reply to sammy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.